MathSciNet Relay Station
MathSciNet bibliographic data
MR1140647 (93a:05025) 05B07
Chee, Yeow Meng; Royle, Gordon F. Enumeration of small nonisomorphic $1$-rotational twofold triple systems. With microfiche supplement. Math. Comp. 59 (1992), no. 200, 609–612.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement